Bounded multiplier convergent series and its applications
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 215-220
Rong Lu Li and Min Hyung Cho
Harbin institute of technology and Kum-Oh national institute of technology
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd